# SDR ASAA2023092645331

- Difficulty date: September 26, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N932AK
- Make and model: Boeing 737-9
- Aircraft serial: 44089
- Aircraft time: 6,492 hours, 1,878 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING MTC 31-005-00 FOUND SMT MESSAGE. BLEED FAMV RVDT "R" FAULT CODE:361 452 42. GROUNDED - YES. ON DEFERRAL.
